# SDR SWIA202157665

- Difficulty date: March 5, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED UNDER AFT DRAIN MAST CHANNEL AT FS1040.00 AT STR26R     (C-CHECK RO 4/21/2021)    REPAIRED FUSELAGE SKIN CORRODED UNDER AFT DRAIN MAST CHANNEL AT FS1040.00 AT STR26R REF REO 670-53-61-1852 REV -- DATE 2021-03-27. COMPLUIED WITH TASK CARD 51-900-1002-SKY AND FORM 337. SEE CONTINUE CARD FOR MORE DETAILS. PRESSURE CHECK GOOD.
